# SDR SWAA2020113031536

- Difficulty date: November 19, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT OVERWING HATCH EMERGENCY LIGHTS DO NOT ILLUMINATE.  TIGHTENED LOOSE CONNECTOR D12452, PER WDM 33-51-13 AND SWPM 20-61-28.  PERFORMED A SATISFACTORY PASSING TEST OF BOTH LEFT OVERWING HATCH EMERGENCY LIGHTS, PER AMM 33-51-01-960-801.
